Alert archive / Texas / Wind Advisories in 2012
Wind Advisory 6, NWS San Angelo, TX
NWS San Angelo, TX issued this wind advisory at Dec 18, 2012, 2:36 PM CST for 18 counties in Texas. It took effect at Dec 19, 2012, 12:00 PM CST. It was in force for 15 hr.
The area
The counties it named.
The facts
- Issued
- Dec 18, 2012, 2:36 PM CST (20:36 UTC)
- In effect from
- Dec 19, 2012, 12:00 PM CST
- Expired
- Dec 20, 2012, 3:00 AM CST
- In force
- 15 hr
- Issued by
- NWS San Angelo, TX
Counties Callahan County, TX, Coke County, TX, Coleman County, TX, Concho County, TX, Crockett County, TX, Fisher County, TX, Haskell County, TX, Irion County, TX, Jones County, TX, Nolan County, TX, Runnels County, TX, Schleicher County, TX, Shackelford County, TX, Sterling County, TX, Sutton County, TX, Taylor County, TX, Throckmorton County, TX, Tom Green County, TX
The radar
The San Angelo radar (KSJT), 70 km from the middle of the area, began a volume at 20:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Midland Regional, TX (KMAF), launched 12:00Z, 8.6 hours before the alert went out and 192 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3121 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 201 m²/s²
- 0-3 km storm-relative helicity
- 210 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
773 WWUS74 KSJT 182036 NPWSJT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN ANGELO TX 236 PM CST TUE DEC 18 2012 ...A WIND ADVISORY IS IN EFFECT FOR THE BIG COUNTRY...CONCHO VALLEY AND NORTHERN EDWARDS PLATEAU... .AN UPPER LEVEL STORM SYSTEM WILL APPROACH WEST CENTRAL TEXAS ON WEDNESDAY RESULTING IN WEST WINDS OF 25 TO 35 MPH...WITH GUSTS AS HIGH AS 45 MPH. REDUCED VISIBILITIES MAY ALSO BE POSSIBLE DUE TO BLOWING DUST. TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139- 190500- /O.NEW.KSJT.WI.Y.0006.121219T1800Z-121220T0200Z/ FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO- CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD- TAYLOR-CALLAHAN-COLEMAN- INCLUDING THE CITIES OF...ROTAN...ROBY...SWEETWATER... STERLING CITY...ROBERT LEE...BRONTE...BALLINGER...WINTERS... MERTZON...SAN ANGELO...EDEN...OZONA...ELDORADO...SONORA... HASKELL...THROCKMORTON...WOODSON...STAMFORD...ANSON...HAMLIN... ALBANY...ABILENE...CLYDE...BAIRD...CROSS PLAINS...COLEMAN 236 PM CST TUE DEC 18 2012 ...WIND ADVISORY IN EFFECT FROM NOON TO 8 PM CST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM NOON TO 8 PM CST WEDNESDAY. * IMPACTS: TRAVEL MAY BECOME HAZARDOUS...ESPECIALLY FOR HIGH PROFILE VEHICLES ON NORTH SOUTH ROADS. THIS INCLUDES ROADWAYS SUCH AS HIGHWAYS 277...83...67 AND 283. STRONG WIND GUSTS MAY BLOW OVER LOOSE OBJECTS SUCH AS TRASH CANS OR CHRISTMAS DECORATIONS. REDUCED VISIBILITIES MAY ALSO BE POSSIBLE DUE TO BLOWING DUST. . * TIMING: NOON THROUGH 8 PM WEDNESDAY. * WINDS: WEST WINDS OF 25 TO 35 MPH...WITH GUSTS TO AROUND 45 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH AND/OR WIND GUSTS OF 45 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
4 follow-up statements
638 WWUS74 KSJT 190337 NPWSJT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN ANGELO TX 937 PM CST TUE DEC 18 2012 ...A WIND ADVISORY IS IN EFFECT FOR THE BIG COUNTRY...CONCHO VALLEY AND NORTHERN EDWARDS PLATEAU... .AN UPPER LEVEL STORM SYSTEM WILL APPROACH WEST CENTRAL TEXAS ON WEDNESDAY RESULTING IN WEST WINDS OF 25 TO 35 MPH...WITH GUSTS AS HIGH AS 45 MPH. REDUCED VISIBILITIES MAY ALSO BE POSSIBLE DUE TO BLOWING DUST. TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139- 191300- /O.CON.KSJT.WI.Y.0006.121219T1800Z-121220T0200Z/ FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO- CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD- TAYLOR-CALLAHAN-COLEMAN- INCLUDING THE CITIES OF...ROTAN...ROBY...SWEETWATER... STERLING CITY...ROBERT LEE...BRONTE...BALLINGER...WINTERS... MERTZON...SAN ANGELO...EDEN...OZONA...ELDORADO...SONORA... HASKELL...THROCKMORTON...WOODSON...STAMFORD...ANSON...HAMLIN... ALBANY...ABILENE...CLYDE...BAIRD...CROSS PLAINS...COLEMAN 937 PM CST TUE DEC 18 2012 ...WIND ADVISORY REMAINS IN EFFECT FROM NOON TO 8 PM CST WEDNESDAY... A WIND ADVISORY REMAINS IN EFFECT FROM NOON TO 8 PM CST WEDNESDAY. * IMPACTS: TRAVEL MAY BECOME HAZARDOUS...ESPECIALLY FOR HIGH PROFILE VEHICLES ON NORTH SOUTH ROADS. THIS INCLUDES ROADWAYS SUCH AS HIGHWAYS 277...83...67 AND 283. STRONG WIND GUSTS MAY BLOW OVER LOOSE OBJECTS SUCH AS TRASH CANS OR CHRISTMAS DECORATIONS. REDUCED VISIBILITIES MAY ALSO BE POSSIBLE DUE TO BLOWING DUST. * TIMING: NOON THROUGH 8 PM WEDNESDAY. * WINDS: WEST WINDS OF 25 TO 35 MPH...WITH GUSTS TO AROUND 45 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH AND/OR WIND GUSTS OF 45 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
367 WWUS74 KSJT 191009 NPWSJT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN ANGELO TX 409 AM CST WED DEC 19 2012 ...A WIND ADVISORY IS IN EFFECT FOR THE BIG COUNTRY...CONCHO VALLEY AND NORTHERN EDWARDS PLATEAU... .AN UPPER LEVEL STORM SYSTEM WILL APPROACH WEST CENTRAL TEXAS ON WEDNESDAY RESULTING IN WEST WINDS OF 25 TO 35 MPH...WITH GUSTS AS HIGH AS 45 MPH. REDUCED VISIBILITIES MAY ALSO BE POSSIBLE DUE TO BLOWING DUST. TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139- 192200- /O.CON.KSJT.WI.Y.0006.121219T1800Z-121220T0200Z/ FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO- CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD- TAYLOR-CALLAHAN-COLEMAN- INCLUDING THE CITIES OF...ROTAN...ROBY...SWEETWATER... STERLING CITY...ROBERT LEE...BRONTE...BALLINGER...WINTERS... MERTZON...SAN ANGELO...EDEN...OZONA...ELDORADO...SONORA... HASKELL...THROCKMORTON...WOODSON...STAMFORD...ANSON...HAMLIN... ALBANY...ABILENE...CLYDE...BAIRD...CROSS PLAINS...COLEMAN 409 AM CST WED DEC 19 2012 ...WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 8 PM CST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 8 PM CST THIS EVENING. * IMPACTS: TRAVEL MAY BECOME HAZARDOUS...ESPECIALLY FOR HIGH PROFILE VEHICLES ON NORTH SOUTH ROADS. THIS INCLUDES ROADWAYS SUCH AS HIGHWAYS 277...83...67 AND 283. STRONG WIND GUSTS MAY BLOW OVER LOOSE OBJECTS SUCH AS TRASH CANS OR CHRISTMAS DECORATIONS. REDUCED VISIBILITIES MAY ALSO BE POSSIBLE DUE TO BLOWING DUST. * TIMING: NOON THROUGH 8 PM THIS EVENING. * WINDS: WEST WINDS OF 25 TO 35 MPH...WITH GUSTS TO AROUND 45 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH AND/OR WIND GUSTS OF 45 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
382 WWUS74 KSJT 191951 NPWSJT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN ANGELO TX 151 PM CST WED DEC 19 2012 ...A WIND ADVISORY IS IN EFFECT FOR THE BIG COUNTRY...CONCHO VALLEY AND NORTHERN EDWARDS PLATEAU... .AN UPPER LEVEL STORM SYSTEM WILL APPROACH WEST CENTRAL TEXAS LATE THIS AFTERNOON INTO THE EVENING RESULTING IN WEST WINDS OF 25 TO 35 MPH...WITH GUSTS AS HIGH AS 45 MPH. REDUCED VISIBILITIES MAY ALSO BE POSSIBLE DUE TO BLOWING DUST. TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139- 200200- /O.CON.KSJT.WI.Y.0006.000000T0000Z-121220T0200Z/ FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO- CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD- TAYLOR-CALLAHAN-COLEMAN- INCLUDING THE CITIES OF...ROTAN...ROBY...SWEETWATER... STERLING CITY...ROBERT LEE...BRONTE...BALLINGER...WINTERS... MERTZON...SAN ANGELO...EDEN...OZONA...ELDORADO...SONORA... HASKELL...THROCKMORTON...WOODSON...STAMFORD...ANSON...HAMLIN... ALBANY...ABILENE...CLYDE...BAIRD...CROSS PLAINS...COLEMAN 151 PM CST WED DEC 19 2012 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM CST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM CST THIS EVENING. * IMPACTS: TRAVEL MAY BECOME HAZARDOUS...ESPECIALLY FOR HIGH PROFILE VEHICLES ON NORTH SOUTH ROADS. THIS INCLUDES ROADWAYS SUCH AS HIGHWAYS 277...83...67 AND 283. STRONG WIND GUSTS MAY BLOW OVER LOOSE OBJECTS SUCH AS TRASH CANS OR CHRISTMAS DECORATIONS. REDUCED VISIBILITIES MAY ALSO BE POSSIBLE DUE TO BLOWING DUST. * TIMING: THROUGH 8 PM THIS EVENING. * WINDS: WEST WINDS OF 25 TO 35 MPH...WITH GUSTS TO AROUND 45 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH AND/OR WIND GUSTS OF 45 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
847 WWUS74 KSJT 200033 NPWSJT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN ANGELO TX 633 PM CST WED DEC 19 2012 ...A WIND ADVISORY IS IN EFFECT FOR THE BIG COUNTRY...CONCHO VALLEY AND PARTS OF THE NORTHERN EDWARDS PLATEAU... .STRONG GUSTY WEST WINDS DEVELOPING THIS EVENING WILL BECOME NORTHWEST TONIGHT...AS A POTENT UPPER LEVEL STORM SYSTEM MOVES ACROSS THE SOUTHERN PLAINS. WIND SPEEDS WILL INCREASE TO 25 TO 35 MPH...WITH GUSTS OF 40 TO 45 MPH. AREAS OF BLOWING DUST WILL REDUCE VISIBILITY...MAINLY NORTH OF A STERLING CITY TO BROWNWOOD LINE. THESE CONDITIONS ARE EXPECTED TO PERSIST INTO THE POST- MIDNIGHT HOURS. TXZ078-200145- /O.CAN.KSJT.WI.Y.0006.000000T0000Z-121220T0200Z/ SUTTON- INCLUDING THE CITY OF...SONORA 633 PM CST WED DEC 19 2012 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS CANCELLED THE WIND ADVISORY. ALTHOUGH WINDS WILL INCREASE AND BECOME GUSTY IN SUTTON COUNTY TONIGHT...WIND SPEEDS ARE NOT EXPECTED TO BECOME AS STRONG AS PREVIOUSLY ANTICIPATED. AS A RESULT...THE WIND ADVISORY IS CANCELLED FOR SUTTON COUNTY. $$ TXZ049-054-064>066-071>073-076-077-098-099-113-114-127-128-139- 200800- /O.EXT.KSJT.WI.Y.0006.000000T0000Z-121220T0900Z/ FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO- CROCKETT-SCHLEICHER-HASKELL-THROCKMORTON-JONES-SHACKELFORD-TAYLOR- CALLAHAN-COLEMAN- INCLUDING THE CITIES OF...ROTAN...ROBY...SWEETWATER... STERLING CITY...ROBERT LEE...BRONTE...BALLINGER...WINTERS... MERTZON...SAN ANGELO...EDEN...OZONA...ELDORADO...HASKELL... THROCKMORTON...WOODSON...STAMFORD...ANSON...HAMLIN...ALBANY... ABILENE...CLYDE...BAIRD...CROSS PLAINS...COLEMAN 633 PM CST WED DEC 19 2012 ...WIND ADVISORY NOW IN EFFECT UNTIL 3 AM CST THURSDAY... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 3 AM CST THURSDAY. * IMPACTS: TRAVEL MAY BECOME HAZARDOUS...ESPECIALLY FOR HIGH PROFILE VEHICLES ON NORTH SOUTH ROADS. THIS INCLUDES ROADWAYS SUCH AS HIGHWAYS 277...83...67 AND 283. STRONG WIND GUSTS MAY BLOW OVER LOOSE OBJECTS SUCH AS TRASH CANS OR CHRISTMAS DECORATIONS. REDUCED VISIBILITIES COULD ALSO OCCUR DUE TO BLOWING DUST. LOCALIZED REDUCTIONS TO 1 MILE OR LESS ARE POSSIBLE. * TIMING: THROUGH 3 AM THURSDAY MORNING. * WINDS: WEST TO NORTHWEST WINDS OF 25 TO 35 MPH...WITH GUSTS OF 40 TO 45 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH AND/OR WIND GUSTS OF 45 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Angelo, TX wrote its last area forecast discussion before this wind advisory went out at Dec 18, 10:50 AM CST, 3 hours 46 minutes earlier.
Area forecast discussion, Dec 18, 10:50 AM CST, 3 hours 46 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SAN ANGELO TX 1050 AM CST TUE DEC 18 2012 .DISCUSSION... SEE AVIATION DISCUSSION BELOW... && .AVIATION... SOUTHWEST WINDS OF 10 TO 14 KNOTS WILL DECREASE AROUND SUNSET. A LOW LEVEL JET OF 30 TO 40 KNOTS SHOULD AID IN WINDS INCREASING TO 12 TO 16 KNOTS AFTER 06Z AT BOTH KSJT AND KABI. IN ADDITION...STRATUS DEVELOPMENT IS EXPECTED AT KJCT AROUND 10Z...THEN SPREADING INTO KSOA AND KBBD AROUND 11Z. THE STRATUS WILL RESULT IN MVFR CEILINGS...BECOMING VFR BY MID MORNING. IN ADDITION...PATCHY FOG MAY BRIEFLY REDUCE VISIBILITIES INTO THE MVFR CATEGORY. AT THIS TIME...I LEFT KSJT VFR...BUT I WILL CONTINUE TO MONITOR AS KSJT WILL BE ON THE EDGE OF THE FORECAST CLOUD COVER. && .PREV DISCUSSION... /ISSUED 519 AM CST TUE DEC 18 2012/ DISCUSSION... SEE 12Z AVIATION DISCUSSION BELOW. AVIATION... VFR CONDITIONS ARE EXPECTED AT THE TERMINALS THE NEXT 24 HOURS. SOUTHERLY FLOW WILL TRANSPORT MOISTURE NORTH ACROSS THE NORTHWEST HILL COUNTRY AND HEARTLAND LATE TONIGHT. STRATUS MAY DEVELOP ACROSS THESE AREAS AFTER 06Z WED. THINK STRATUS COVERAGE WILL BE LIMITED DUE TO LOW LEVEL VEERING WINDS. WILL ONLY GO WITH A SCT020 AT THE KJCT TERMINAL FOR NOW. 21 PREV DISCUSSION... /ISSUED 410 AM CST TUE DEC 18 2012/ SHORT TERM... LOOK FOR SIGNIFICANT WEATHER CHANGES ACROSS WEST CENTRAL TEXAS DURING THE NEXT 48 TO 72 HOURS. FOR TODAY...SOUTHERLY SURFACE WINDS AND LOTS OF SUNSHINE WILL PRODUCE AFTERNOON HIGHS IN THE 75 TO 80 RANGE. TONIGHT...CLOUDS WILL INCREASE ACROSS THE NORTHWEST HILL COUNTRY AND HEARTLAND...AS STRATUS RETURNS TO WEST CENTRAL TEXAS. INCREASING LOW-LEVEL MOISTURE WILL HOLD OVERNIGHT LOWS IN THE 50 TO 55 RANGE. ON WEDNESDAY...AN APPROACHING UPPER TROUGH WILL DRIVE A SURFACE TROUGH INTO WEST CENTRAL TEXAS FROM THE WEST. THIS WILL CREATE VERY WINDY CONDITIONS ACROSS MOST OF WEST CENTRAL TEXAS WEDNESDAY AFTERNOON. IN ADDITION...THESE STRONG WESTERLY DOWN-SLOPE SURFACE WINDS WILL HELP CONTINUE AFTERNOON HIGHS IN THE 75 TO 80 RANGE...EVEN WITH THE INCREASED CLOUD COVER. LATE WEDNESDAY AFTERNOON AND INTO WEDNESDAY EVENING A COLD FRONT WILL PUSH SOUTH ACROSS WEST CENTRAL TEXAS...AS AN UPPER TROUGH MOVES EAST ACROSS TEXAS. GUSTY NORTHERLY SURFACE WINDS BEHIND THE FRONT WEDNESDAY NIGHT WILL PUSH LOWS DOWN INTO THE 30 TO 35 RANGE JUST BEFORE SUNRISE THURSDAY MORNING. ON THURSDAY...NORTH SURFACE WINDS AND SIGNIFICANT SURFACE COLD AIR ADVECTION WILL HOLD AFTERNOON HIGHS IN THE 50 TO 55 RANGE...A CATEGORY OR TWO BELOW SEASONAL NORMALS. THURSDAY NIGHT WILL BE COLD...AS CLEAR SKIES AND LIGHT WINDS ALLOW RATIONAL COOLING TO DROP TEMPERATURES INTO MAINLY THE LOWER 20S. LONG TERM... RAIN CHANCES FOR THE LONG TERM DO NOT LOOK PROMISING. A WARMING TREND WILL BEGIN FRIDAY...AS SOUTHERLY LOW-LEVEL FLOW AGAIN RETURNS TO WEST CENTRAL TEXAS. FOR NEXT WEEKEND AND INTO THE START OF NEXT WEEK...LOOK FOR AFTERNOON HIGHS MAINLY IN THE 65 TO 70 RANGE. FIRE WEATHER... LOOKS LIKE CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED WEDNESDAY AFTERNOON ACROSS THE BIG COUNTRY...CONCHO VALLEY AND NORTHERN EDWARDS PLATEAU. HAVE ISSUED A FIRE WEATHER WATCH FOR THIS PORTION OF WEST CENTRAL TEXAS. A STRONG SURFACE LOW OVER NORTHWEST OKLAHOMA WILL RESULT IN WEST WINDS OF 25 TO 35 MPH WITH SOME HIGHER GUSTS. ALSO...RELATIVE HUMIDITY VALUES WILL DROP INTO THE 15 TO 20 PERCENT RANGE. THE NAM AND GFS SOUNDINGS INDICATE STRONG VERTICAL MIXING FOR STRONG WIND GUSTS WEDNESDAY AFTERNOON. 21 && .PRELIMINARY POINT TEMPS/POPS... ABILENE 75 53 77 31 52 / 0 0 0 5 0 SAN ANGELO 79 51 76 33 53 / 0 0 0 5 0 JUNCTION 80 53 80 36 54 / 0 5 5 5 5 && .SJT WATCHES/WARNINGS/ADVISORIES... FIRE WEATHER WATCH WEDNESDAY AFTERNOON FOR THE FOLLOWING ZONES: CALLAHAN...COKE...CONCHO...CROCKETT...FISHER...HASKELL...IRION... JONES...NOLAN...RUNNELS...SCHLEICHER...SHACKELFORD...STERLING... SUTTON...TAYLOR...THROCKMORTON...TOM GREEN. && DANIELS
Hazardous weather outlook, Dec 18, 4:11 AM CST, 10 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN ANGELO TX 411 AM CST TUE DEC 18 2012 TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139- 140-154-155-168>170-191015- FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO- CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD- TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE- MASON- 411 AM CST TUE DEC 18 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED ON WEDNESDAY...ALONG AND WEST OF A CROSS PLAINS TO EDEN TO SONORA LINE. A FIRE WEATHER WATCH IS IN EFFECT FOR NORTHERN AND WESTERN PORTIONS OF WEST CENTRAL TEXAS FOR WEDNESDAY AFTERNOON. WELL ABOVE NORMAL TEMPERATURES WILL COMBINE WITH STRONG WEST WINDS AND LOW RELATIVE HUMIDITY VALUES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
The office that day
Everything else NWS San Angelo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 18, 3:35 AM CST | Fire Weather Watch | SJT | Callahan, Coke, Concho, Crockett, Fisher, Haskell and 11 more | 11 hr |
| Dec 18, 2:55 PM CST | Red Flag Warning | SJT | Callahan, Coke, Coleman, Concho, Crockett, Fisher and 12 more | 29 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.